MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Abnormal Vaginal Discharge (2123)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an uphold vaginal support system device was implanted during a procedure performed on (b)(6) 2021.Due to the implantation, the patient experienced injuries including pain, severe infections, mesh erosion, bleeding and discharge.She also underwent additional medical treatment and procedures including removal.
 
Additional Manufacturer Narrative
Block h6: imdrf patient codes e2330, e1401, e2006 and e1906 capture the reported events of pain, discharge, mesh erosion, and severe infection, respectively.Imdrf impact code f23 and f1905 capture the reported event of additional medical treatment and mesh removal.
 
Additional Manufacturer Narrative
Block h2: correction block g3 (date received by manufacturer) has been updated to the correct manufacturer awareness date for this event, march 11, 2024.Block h6: imdrf patient codes e2330, e1401, e2006 and e1906 capture the reported events of pain, discharge, mesh erosion, and severe infection, respectively.Imdrf impact code f23 and f1905 capture the reported event of additional medical treatment and mesh removal.
 
Event or Problem Description
 
Event or Problem Description
It was reported that an advantage fit system device was implanted during a procedure performed on (b)(6) 2021.Due to the implantation, the patient experienced injuries including pain, severe infections, mesh erosion, bleeding, and discharge.She also underwent additional medical treatment and procedures including removal.
 
Additional Manufacturer Narrative
D1, d2a, d2b, d4:model number, catalog number, expiration date, unique identifier (udi) #, g1:mfr site facility name, mfr site address 1, mfr site city, mfr site zip/post code and h11 have been updated based on the additional information received on 23may2024.Block h6: imdrf patient codes e2330 captures the reportable event of pain.Imdrf patient codes e2006 captures the reportable event of erosion.Imdrf patient codes e1401 captures the reportable event of discharge.Imdrf patient codes e1906 captures the reportable event of severe infection.Imdrf impact code f23 captures the reportable event of additional medical treatment.Imdrf impact code f1905 captures the reportable event of mesh removal.

Brand Name
ADVANTAGE FIT BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19057756
Report Number2124215-2024-18193
Device Sequence Number6140937
Product Code OTN
UDI-Device Identifier08714729961925
UDI-Public08714729961925
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberM0068502120
Device Catalogue Number850-212
Device Lot Number0027416039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer03/11/2024
05/23/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date04/10/2024
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale